# SDR DALA2024021201850

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,567 hours, 20,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 DURING SVC CHK FOUND EMERGENCY PATH LIGHTS OUT ON LEFT SIDE FROM ROW 20-33. CORRECTIVE ACTION: REPLACED FUSE ON BATTERY PACK PSU (M1209) PER B767-300 AMM 25-29 . OPS CHK GOOD. OK FOR SVC. (6743386)
